# SDR AALA20070427

- Difficulty date: March 3, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT COCKPIT EXIT SIGN INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT COCKPIT EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
